ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Limit Analysis of Slabs with Free Edge

Rao, KSS and Rangaiah, N and Ranganatham, BV (1979) Limit Analysis of Slabs with Free Edge. In: Journal of the Structural Division (former title), 105 (11). pp. 2419-2431.

Full text not available from this repository. (Request a copy)
Official URL: http://cedb.asce.org/cgi/WWWdisplay.cgi?5014959

Abstract

The general method earlier developed by the writers for obtaining valid lower bound solutions to slabs under uniformly distributed load and supported along all edges is extended to the slabs with a free edge. Lower bound solutions with normal moment criterion are presented for six cases of orthotropically reinforced slabs, with one of the short edges being free and the other three edges being any combination of fixed and simply supported conditions. The expressions for moment field and collapse load are given for each slab. The lower bounds have been compared with the corresponding upper bound values obtained from the yield line theory with simple straight yield line modes of failure. They are also compared with Nielsen’s solutions available for two cases with isotropic reinforcement.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Aace-Amer Soc Civil Engineers.
Department/Centre: Others
Date Deposited: 27 Jul 2010 05:24
Last Modified: 27 Jul 2010 05:24
URI: http://eprints.iisc.ernet.in/id/eprint/31001

Actions (login required)

View Item View Item